CSN Login
Members Online: 19

Antihistamine - Itchy/Hives

niprut
Posts: 23
Joined: Jul 2011

Hi all,

I was just wondering if anyone has had issues with Hives/Itching after nephrectomy?
About six months after mine I developed Hives/Chronic Urticaria, which at one point was put down to contrast die. Allergist said this was unlikely. Dermatologist said it was most likely the cause. Go figure. The only way to keep the itching at bay is to take anti-histamine and I have not been able to find out if they are deemed harmful to my remaining kidney. Both specialists did not seem concerned as remaining kidney is functioning well and I am not deemed to have kidney disease, although GFR reading of 67 would conflict with that.

Of course another concern is that being itchy is also a symptom of different cancers, so of course this is at the back of my mind as well. (my skin was itchy for 12 months before my tumour was found - a different itchy but still there)

Does anyone have any info they could provide me with re the use of antihistamine?

Has anyone else developed Hives/Urticaria after nephrectomy?

Thank you, hoping you are all having a 'well day'.

Jo

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network